MathSciNet Relay Station
MathSciNet bibliographic data
MR1380722 35K55 (34C37 58F39)
Crooks, E. C. M. On the Vol′pert theory of travelling-wave solutions for parabolic systems. Nonlinear Anal. 26 (1996), no. 10, 1621–1642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement